# SDR IPXA2020093060793

- Difficulty date: September 22, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N364UP
- Make and model: Boeing 767346
- Aircraft serial: 33845
- Aircraft time: 46,932 hours, 14,687 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31316
- Condition: Cracked
- Location: Bs 1654
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C8 CRACK FOUND ON FUSELAGE SKIN AT STA 1654.5 S-13 AR.  REPAIR, IAW BOEING SR 4-4884706014, 767-300BCF SRM 53-80-01 REPAIR 7, REV 38 AND UPS EO B767-5330-78006-A.
